Posted 3/7/2009 6:38 PM (GMT -6)
Get a appointemtb with your doctor. If they cold turkey you off a narcotic, it can danger your health. You need to be weened off, not cold turkey. Or your body can start shutting things down due to being used to this medication. If he refuses, demand a second opinion and say you have taken medication for so many years and it would endanger your health if you were to cold turkey it. and if he could not abide on helping you ween off a medication that can cause danger if just to be taken off than he should either get a dr more quilified to deal with your health or go back to med school. Course, I'm a smart ass!
DX: Wegener's Disease, Migraines, Diabetese Type II, PCOS, Lactose Intolerant, Benign Heart Murmer, Depression, Asthma, Asperger's Syndrome, Necrotizing Gramultous Inflamation in eye, A.D.D., Acid Reflux
Medications: Prednisone, Tri Nessa, Percocet, Metformin, Prilosec, Protonix, Zantac, Advair, Cingulair, Albuterol, Calcium + Vitamin D